# SDR SWAA2023020682923

- Difficulty date: December 18, 2022
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 221BF AT AT FWD GALLEY AREA 2022-697093<[01] REPLACED FLOOR PANEL 221BF AT FWD GALLEY AREA IAW AMM 53-21-00-400-801 AND DWG 141A5810 REV. J AND INSTALATION WILL BE ACORDING WITH ACO TTG8Q0038RHE.;[02] REPLACED FLOOR PANEL 221BF AT FWD GALLEY AREA IAW AMM 53-21-00-400-801 AND DWG 141A5810 REV. J AND INSTALATION WILL BE ACORDING WITH ACO TTG8Q0038RHE.
